# SDR SWAA2022021616795

- Difficulty date: June 30, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT TIE DOWN PLATE AT BS847 CORRODED. / REPLACED ON SHELF AFT CARGO PIT; AFT TIE DOWN PLATE; P/N 453A2611-2 PER IPC 25-52-10-02 ATAG A63176
